# SDR 95ZZZX1766

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911509
- Condition: Corrosion
- Location: Fs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON ANGLE FRAME TEE CAP, FS 110 BETWEEN LONGERONS 26R-27R.  REPAIRED ANGLE PER DALFORT AVIATON XEA NR X9-53-74.  AIRCRAFT TT, 54,495 HRS.
